# SDR FDEA202401020007

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300*
- Aircraft serial: 736
- Aircraft time: 39,714 hours, 21,603 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 3965202
- Condition: Failed
- Location: N/A
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT WHEN THROTTLES REDUCED TO IDLE,  STRONG BURST OF SMOKE SMELL AND SLIGHT HAZE IN THE  COCKPIT. IMMEDIATELY CLEARED AND DID NOT REOCCUR.   REMOVED AND REPLACED BOTH COALESCER BAGS IAW A300  AMM 21-51-16-03. ITEM  CLOSED. GROUND RUN CARRIED  OUT AS PER CHAPTER 6 OF JRH.  NO SMOKE SMELL COULD BE DUPLICATED. NO PREVIOUS  HISTORY. AIRCRAFT OK FOR SERVICE.
